DOI 10.1186/s12890-022-01846-x
Radiation recall pneumonitis triggered by an immune checkpoint inhibitor following re-irradiation in a lung cancer patient: a case report.
Аннотация
BACKGROUND
Radiation recall pneumonitis (RRP) is unpredictable but associated with severe radiation damage in previously irradiated fields. Chemotherapy and targeted drugs have been reported to contribute to RRP. Here we report a case of a patient with non-small cell lung cancer (NSCLC) who developed RRP following administration of immune checkpoint inhibitor (ICI) 18 months after the end of re-irradiation.
CASE PRESENTATION: A 69-year-old man received adjuvant chemoradiotherapy post-operatively. He underwent thoracic re-irradiation for oligometastatic NSCLC. On second recurrence, pembrolizumab combined with nab-paclitaxel were administered. After six months, he developed symptoms of persistent cough and dyspnea, with consistent pneumonitis on CT images. The clinical time frame and significant radiographic evidence raised suspicion for RRP. Symptoms resolved after steroids.
CONCLUSIONS
RRP is a rare occurrence. Patients undergoing immunotherapy after prior irradiation may be at increased risk of this rare radiation pneumonitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.